# SDR 29GA30221110212

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 30,669 hours, 33,393 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QB0441
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT; 3603 ATL/GNV ODD SMELL COMING FROM LEFT OR RIGHT BLEED SYSTEM.  REPLACED FLIGHT COMPARTMENT RECIRCULATION FILTER.
